# SDR USAA2012030800018

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 71,709 hours, 31,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: D9239001600060
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BC1 CHECK - EXIT SIGNS AT LEFT OVERWING EXITS & AISLE OVERWING ARE NOT ILLUMINATED WHEN EMERGENCY EXIT LIGHT SWITCH IS PLACED ON, ALL SIGNS ARE ILLUMINATED.  FOUND ESPU (11WL) DISCONNECTED.  RECONNECTED ESPU (11WL) & PERFORMED OPERATIONAL TEST IAW A320 AMM 33-51-00-710-001.  TEST GOOD.
